# SDR UPS96821395

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5654970
- Condition: Corrosion
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  MODERATE CORROSION ON RT ELEVATOR BOTTOM SKIN JUST FORWARD OF THE OUTBOARD END OF GEAR TAB.  REPLACED MIDDLE LOWER SKIN PANEL PER SRM 51-1-21.
